# SDR CALA0000256

- Difficulty date: March 3, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17812
- Make and model: Doug DC-9-82
- Aircraft serial: 49250
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND L-1 DOOR THRESHOLD LOWER SUB FLOOR WEB CORRODED AND ATTACH ANGLE CRACKED.  THE SUB FLOOR WEB WAS REMOVED IAW SRM 51-30-2.  A NEW SUB FLOOR WEB WAS INSTALLED IAW SRM 53-14-1, FIGURE 1 AND 53-01, FIGURE 4.  THE ATTACH ANGLE WAS REMOVED AND REPLACED IAW SRM 51-30-2.
